# SDR ASAA2014111909704

- Difficulty date: November 19, 2014
- Submitted: November 21, 2014
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 7,618 hours, 2,383 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE ANNUNCIATION ILLUMINATED DURING GROUND OPS, AFTER ENGINE START.  ACFT GROUNDED.  QRH PROCEDURE WAS RUN AND PROBLEM WAS CORRECTED.
